# SDR ASAA0944601

- Difficulty date: February 15, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C3394311
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 344 LBL 50 CORRODED.  REMOVED CORROSION, FABRICATED, DRILLED AND INSTALLED REPAIR STRAP IAW ASA EA 400 53EA 00780.
